# SDR CALA0700790

- Difficulty date: December 28, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 63,524 hours, 32,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577572
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED ABOVE STR 22R 3 INCHES FWD OF STA 727E AND ABOVE PREVIOUS REPAIR.  INSTALLED REPAIR PER EC/RA 5331-01378.
